# SDR F3LA200800259

- Difficulty date: May 3, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 11,484 hours, 5,590 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53571554217
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK INSPECTION NOTED SHEAR TIE AT FRAME 75 FROM STRINGER 32 RIGHT TO STRINGER 33 RIGHT IS DAMAGED.  MAINTENANCE FABRICATED NEW SHEAR TIE AND INSTALLED SHEAR TIE IN ACCORDANCE WITH THE REQUIREMENTS OF AIRBUS DRAWING D53571554, EA A9-53R-30262 SRM 51-26-11 PARAGRAPH 2 AND SRM 51-42-11 PARAGRAPH 6.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
